The Annals of Probability

Rapid Convergence to Equilibrium in One Dimensional Stochastic Ising Models

Richard Holley

Full-text: Open access

Abstract

We consider one dimensional stochastic Ising models with finite range interactions. For such processes we first prove that the semi-group of the process converges exponentially fast on the $L^2$ space of the Gibbs states. Under the additional hypothesis that the flip rates are attractive, we prove that the semigroup acting on the cylinder functions converges to equilibrium exponentially fast in the uniform norm.

Article information

Source
Ann. Probab., Volume 13, Number 1 (1985), 72-89.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176993067

Digital Object Identifier
doi:10.1214/aop/1176993067

Mathematical Reviews number (MathSciNet)
MR770629

Zentralblatt MATH identifier
0558.60077

JSTOR
links.jstor.org

Subjects
Primary: 60K35: Interacting random processes; statistical mechanics type models; percolation theory [See also 82B43, 82C43]
Secondary: 82A31

Keywords
Stochastic Ising model rate of convergence to equilibrium

Citation

Holley, Richard. Rapid Convergence to Equilibrium in One Dimensional Stochastic Ising Models. Ann. Probab. 13 (1985), no. 1, 72--89. doi:10.1214/aop/1176993067. https://projecteuclid.org/euclid.aop/1176993067


Export citation